Scalar fields in f (G) gravity

Taşer D., Dogru M.

International Journal of Geometric Methods in Modern Physics, vol.17, no.9, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 9
  • Publication Date: 2020
  • Doi Number: 10.1142/s0219887820501327
  • Journal Name: International Journal of Geometric Methods in Modern Physics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Civil Engineering Abstracts
  • Çanakkale Onsekiz Mart University Affiliated: Yes


© 2020 World Scientific Publishing Company.In this study, we investigated scalar field in f(G)-gravity by using LRS Bianchi type-I universe. Massless and massive scalar field models are separately constructed in f(G)-gravity. Massless scalar field models are examined in the cases of constant and exponential potential fields. For all models, solutions of field equations are obtained under the consideration of A = Bn. f(G) functions for each model are separately attained in theory. It is shown that constructed models in the presence of massless scalar field permit quintessence scalar field. Also, it is observed that each model indicates expanding universe with deceleration. Also, kinematical quantities are analyzed in the light of obtained solutions. All models are concluded with a geometric and physical perspective.